| Model Number |
URF-P7 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the fiberscope exhibited foreign objects in the channel tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer¿s final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 3 years since the subject device was manufactured.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined, however, it is likely physical damage inflicted upon the device preventing thorough reprocessing led to the malfunction.The event can be detected/prevented by following the instructions for use: instructions, operation manual for urf-p7 chapter 3, "preparation and inspection" describes how to detect the subject event.Instructions, reprocessing manual for urf-p7 chapter 5 "reprocessing the endoscope" describes how to prevent the subject event.Olympus will continue to monitor field performance for this device.